Posted by mikki (188.8.131.52) on September 25, 2001 at 16:45:05:
I posted a few times because this year my husband's clusters were so "wierd". Never before had they lasted more than 2 week, nor had he ever had "seizure activity", horrible vertigo... you name it. Finally after 8 weeks and 2 neurologists, we found out what was happening. His regular physician had perscribed Amerge to be taken 2x daily. Fine for awhile, but we now know that after the first 2 weeks, the wierd symptoms were withdrawl. Whenever he tried to stop taking all the meds, he would have a 10+ headache with all the trimmings.
This is not saying that anyone should stop taking it, but talk to your doctors if your cycle seems to be longer than normal, or the "withdrawl" or rebound headaches keep occuring. These meds are still in the newer stage, and who better to get feedback from than clusterheads themselves?
Post a Followup